Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Low self confidence, anxiety, panic attacks. Bleeding like period, menopausal. Trying alkaline. Next?

Hi I am 53 and realised only a few days ago that my panic attacks and anxiety , extreme low self confidence within a new job may well have been down extreme menopausal symptoms which I simply had not reckoned with. Although my own self-confidence has not been outwardly noticeable, this time I simply had thought I was not good enough and could not work out why I had been taken on and very negative and introspective, but not reflective. In addition up to two weeks ago, I had a very severe kidney infection where I was also urinating blood. I had felt quite weak and I had let myself get rather run down. I thought I could do without 7/8 hours sleep and had been working through a Monday through to Tuesday night without any sleep, maybe 1 hour or an intense 15 minutes and because I had got used to it, I had not counted on losing cognitive powers and rational thinking. I have always felt under pressure to make the most out of my hours, but really I think I have been bad on my time management and not worked smarter at all! I also carry a lot of work around with me, it sounds ridiculous but 1 large suitcase with books, a rucksack, two holdalls and a cross over shoulder bag has been regular , but last week taking this lot up and down the London Underground where there are not always escalators at all. However I think I might have strained myself slightly as I have been having twinges in my right ovary and bleeding like a period, when I have not had a period for over 18-24 months. Three years ago I had extreme bleeding for 12 weeks where I got through 20 night towels a day at one point and I didn t know what what happening. Fortunately there was nothing nasty. I went into hospital overnight when I felt particularly faint one day and eventually this stopped. My feeling though now is that as this happened quite a while ago, what is going on now? I have had my share of extremely hot flushes over the last few years and these peaked up to about 6 weeks ago and seem to have stopped, am I going back to periods, have I strained myself in this area and how can I get my confidence in myself on a high without extreme drugs? Can you help on all the above? I do feel very vulnerable at work, and I appreciate I must appear rather mad and just wish for my health, I guess that would mean mental as well as physical health right now, to normalise. In addition I was diagnosed with lichen amyloidodis , I am trying an alakline over acide food diet and would welcome any further advice. I look forward to your responses.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The bleeding in a post menopausal female is a cause for concern. This needs detailed blood investigations and biopsy to identify the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor